MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-23
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that the aliniq ams (analyzer management system) spe rule is not blocking tests updated by qpl rules resulting in patient samples being reported incorrectly.The spe errors are causing incorrect results to be calculated and auto-validated.The error is causing qualitative interpretative results to be incorrectly calculated as qndet and then auto-validated.The customer provided the following two patient sid examples: (b)(6) and (b)(6).No specific patient data was provided.The customer requested that a rule be put in place to block all results on a sample when any test on the sample has an spe error.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation into the issue revealed that the aliniq ams spe (sample presentation errors) rule did not block tests updated by the quality programming language (qpl) rules.This allowed incorrect results to be calculated and auto validated.The issue was investigated by the aliniq ams technical team, and the technical group identified two scenarios in which the customer had configured a custom rule logic, which interacted unexpectedly with the existing standard error handling rule logic.This allowed serology samples with spe to be calculated and released.A resolution was proposed that involved adjusting the custom logic to keep the calculated results blocked for samples requiring presentation error handling.The device history record review did not identify any additional complaints for the current issue.Review of current labelling provides adequate information to the customer regarding the setup, configuration and management of test results and rules on the aliniq ams middleware (version 2.09).Trending review did not identify any trends.Based on the investigation, no malfunction or deficiency for the aliniq ams was identified.
 
Event or Problem Description
The customer stated that the aliniq ams (analyzer management system) spe rule is not blocking tests updated by qpl rules resulting in patient samples being reported incorrectly.The spe errors are causing incorrect results to be calculated and auto-validated.The error is causing qualitative interpretative results to be incorrectly calculated as qndet and then auto-validated.The customer provided the following two patient sid examples: (b)(6).No specific patient data was provided.The customer requested that a rule be put in place to block all results on a sample when any test on the sample has an spe error.No impact to patient management was reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18369577
Report Number3004032053-2023-00030
Device Sequence Number7713066
Product Code JQP
UDI-Device Identifier00380740145118
UDI-Public00380740145118
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-23
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown